# SDR SCNA06013

- Difficulty date: November 9, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: PHHZY
- Make and model: Boeing 737-800
- Aircraft serial: 30646
- Aircraft time: 17,876 hours, 6,636 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY FLOOR PATH LIGHTING FWD OF ROW 1 HAS ONE STRIP NOT WORKING.  MAINTENANCE RE-CONNECTED LIGHT STRIP AND OPS CHECK NORMAL.
